T Nation

Arimidex Side Effects


#1

I have noticed that since starting the Arimidex, my BP has been increased, especially the 48 hours after dosing. I also noticed that my hair started to rapidly fall out. I know that this could possible be because of TRT, and I am going to check my DHT levels (starting using Nizoral shampoo as a precaution, however I am not worried too much). However, I am using a small dose of Test. 60mg per week, and I didn't think the hairloss would happen that fast (have only been on T for about 1 month 1 week). I also experience headaches when I take it. I get this weird pressure feeling in front of my ears as well as just general head aches.

I have stopped the Arimidex for now, I was suppose to take it this morning with my 30mg T injection but I held it. I ordered some exemestane in case I do need an AI in the future, but one that wont cause a rebound because of its suicidal nature. Im hoping that my low dose of 60mg, split into two sub q shots a week will help keep my E2 down.

Has anyone else had these symptoms? I did an internet search and found a few other people who had similar issues. I know all AI's can cause side effects, but I feel like arimidex was really messing with my head and BP.


#2

Keep in mind most drug tests done with Adex are on women taking mega doses. Having said that, some on here are very sensitive to even small doses of Adex. Usually those guys experience a crash in their E2.


#3

Very aware of some people being sensitive. I actually DID crash my E2, have labs to prove it, when I first started. I panicked because I bloated and had itchy nips very quickly after I started ( I was on way too high of a dose for me 100mg a week) Which put me at 980 on a semi trough reading. I experienced all the low E sides, Lethargy being the most prevalent for me, ED, just feeling like shit. Anyway, I let the E2 normalize, took about 3 weeks. I knew because my morning wood returned, once that started, I restarted my Arimidex, VERY slowly. Starting with .06ml. then upped to .12ml for a few days and then I did .25. But during that entire time I was back on the arimidex, I had the same headache symptoms, increased BP occasionally. Just felt OFF constantly.